# SDR DALA1221493213

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 6,353 hours, 2,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND LT AFT EPSU UNIT FAULT TEST.  MAINTENANCE REPLACED EPSU UNIT AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
